# SDR P5CA0300980

- Difficulty date: November 10, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 68,101 hours, 18,117 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 7771397001
- Part serial: 6D424
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENG START AT PUSHBACK CAPT'S CDI COMPASS FLAG IN VIEW COMPASS FROZE ON HSI.  HSI WAS PREVIOUSLY CHANGED ON PRIOR ITEM & PLACED ON SOS.  ORIGINAL HSI INSTALLED, OPS CK OK PER MM 34-41-06.
